# SDR DALA14005363231

- Difficulty date: January 24, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 65,777 hours, 29,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER FLOOR SUPPORT IN AFT PAX CABIN BETWEEN FRAMES 66-68 AT STR 23R.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53480505.
